# SDR ASAA2013020693927

- Difficulty date: February 6, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 43,541 hours, 19,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A9401U39
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT CORRODED AT NUTPLATE HOLE FS 889, RBL 10.  REMOVED CORROSION AT AFT CARGO PIT FLOOR SUPPORT IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  R & R FLOOR SUPPORT IAW SRM 51-40-02.  APPLIED CIC TO NEW FLOOR SUPPORT IAW SRM 51-20-01.
